# SDR DALA2025090906672

- Difficulty date: September 6, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N878DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31989
- Aircraft time: 26,377 hours, 9,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7343338) DURING CABIN WALK FOUND EMERGENCY LIGHTS ABOVE LH OVERWING EMERGENCY DOORS INOP. REPLACE POWER SUPPLY BATTERY PACK PER B737 AMM 33-51. OPS CHK GOOD.
